# SDR JIKA202508260001

- Difficulty date: August 21, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N63978
- Make and model: Beech C-99
- Aircraft serial: U171
- Aircraft time: 36,628 hours, 56,755 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Condition: Failed
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON FINAL APPROACH HE SELECTED GEAR DOWN AND NOTHING HAPPENED. PILOT CYCLED LANDING GEAR SELECTOR SEVERAL TIMES BEFORE RECEIVING A HYDRAULIC LOW WARNING ANNUNCIATOR. PILOT PULLED THE CIRCUIT BREAKER MANUALLY EXTENDED THE LANDING GEAR THEN LANDED SAFELY. MAINTENANCE TESTED AND FOUND THE LANDING GEAR MOTOR AND RELAY INOPERATIVE. BOTH COMPONENTS WERE REPLACED AND APPROVED AIRCRAFT FOR RETURN TO SERVICE. NO FURTHER SYSTEM FAILURES NOTED ON SUBSEQUENT FLIGHTS.
